A uniqueness theorem for warped N > 16 Minkowski backgrounds with fluxes

S. Lautz, G. Papadopoulos*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

106 Downloads (Pure)

Abstract

We demonstrate that warped Minkowski space backgrounds, R n−1,1 × w M d−n , n≥3, that preserve strictly more than 16 supersymmetries in d=11 and type II d=10 supergravities and with fields which may not be smooth everywhere are locally isometric to the R d−1,1 Minkowski vacuum. In particular, all such flux compactification vacua of these theories have the same local geometry as the maximally supersymmetric vacuum R n−1,1 ×T d−n .

Original languageEnglish
Pages (from-to)185-187
Number of pages3
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume793
Early online date26 Apr 2019
DOIs
Publication statusPublished - 10 Jun 2019

Keywords

  • Flux compactifications
  • Supergravity backgrounds

Cite this